# SDR DALA2024071207090

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION FOUND IN PYLON REINFORCING PLATE IN BOTTOM SKIN AT RIB 8 AND STR 5 LEVEL ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618626-14. (0441697)
